Table of Contents Author Guidelines Submit a Manuscript
International Journal of Microbiology
Volume 2012 (2012), Article ID 349278, 5 pages
Review Article

Invasive Mold Infections: Virulence and Pathogenesis of Mucorales

Department of Public Health, Microbiology, and Virology, Università degli Studi di Milano, Via C. Pascal 36, 20133 Milan, Italy

Received 11 August 2011; Accepted 16 September 2011

Academic Editor: Arianna Tavanti

Copyright © 2012 Giulia Morace and Elisa Borghi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Giulia Morace and Elisa Borghi, “Invasive Mold Infections: Virulence and Pathogenesis of Mucorales,” International Journal of Microbiology, vol. 2012, Article ID 349278, 5 pages, 2012. doi:10.1155/2012/349278